# SDR GUUA06070601

- Difficulty date: June 7, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360190450
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9154 MCO/MIA DURING FLIGHT APU FIRE DETECTION INOPERATIVE LIGHT ILLUMINATED AND STAYED ON.  REPLACED FIRE DETECTOR, OPERATIONAL CHECK GOOD.
